A 44 year old man is given an intramuscular high dose of penicillin. - ProProfs Discuss
Topics
Products
Follow Us:

A 44-year-old man is given an intramuscular high dose of penicillin. About 8 days later, he develops chills, fever and a rash, If his symptoms are due to an immune reaction to the drug, what type of reaction is this considered?



A. Type I Hypersensitivity reaction
B. Type II Hypersensitivity reaction
C. Type IV Hypersensitivity reaction
D. Anaphylactoid reaction
E. Type III Hypersensitivity reaction

This question is part of Block 9 Hypersensitivity MCQs
Asked by Chachelly, Last updated: Jun 01, 2020

+ Answer
Request

1 Answer

John Smith

John Smith

Answered Jun 15, 2017

Type III Hypersensitivity reaction
 

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.